Access count of this item: 86

Files in This Item:
File Description SizeFormat 
0797-02.pdf361.79 kBAdobe PDFView/Open
Title: 分岐条件の付いた埋め込み問題とその応用について(代数的整数論における最近の話題)
Authors: 野村, 明人  KAKEN_name
Author's alias: Nomura, Akito
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 17
End page: 24
URI: http://hdl.handle.net/2433/82784
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.